Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abdominal pain, back pain, taking Meftal spas. Side effect of medication?

Hi , I am 27 year old lady Unmarried from beginning of my periods i had pain problem . My cycle is on time & normal but i get severe pain in the lower abdomen & back also becoz of that i can t do any work & i am taking meftal spas 2 -3 tablet in a day. So i just want to know that there is any side effect for this medicines i am taking this medicine since 4 years. is it safe ?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  14005
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for writing in.
Meftal spas will not cause side effects in long run even if it is been used for 4 years. Because over 4 years , drug has been taken only during periods and 2-3 tablets.

The possible side effects are--
nausea, diarrhea, allergic rashes, asthma aggravation,dizziness , nervousness, allergic rashes, insomnia, vertigo, dizziness, fluid retention and some more.
Some of the dangerous side effects are hemolytic anemia and aplastic anemia.
One may get one or more of the above side effects or none at all.

So taking drug only during periods - 2 to 3 tablets is unlikely to cause side effects. You can use it for pain relief , it is safe.
I hope I have answered your query.
Best regards,
Dr. Neelam.
Answered: Sun, 2 Sep 2012
I find this answer helpful

 4 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor